# SDR C2XA09RI098

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 16,668 hours, 12,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203501
- Condition: Defective
- Location: Lavatory
- Part time: 12,353 hours, 9,202 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2715 - EWR - FLIGHT CREW REPORTED LAV SMOKE ALARM WENT OFF INFLIGHT, NEITHER FIRE NOR SMOKE NOTICED.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT APPROVED TO RETURN TO SERVICE.
